# SDR IPXA2023100427592

- Difficulty date: September 30, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 22,862 hours, 3,365 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Rib
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

END RIB UPPER CHORD CRACK ON T/E TO FIRST FASTENER HOLE FWD INSTALLED NEW T-CHORD AS PER SRM 51-40-02.
